Aa
A
A
A
Close
Allergy Community
10.3k Members
Avatar universal

Allergic reaction to vaccine shots!

Hi,

Two months ago I received vaccine shots in one medical center in LA, for green card. Ever since then I have allergy hives on my skin every time my immune system goes down! They show up on my elbows, knees, thighs and my back and usually it happens in the morning and they go away by the noon. I asked the medical center if that is a reaction to vaccines and off course they sad no. But I never had allergies before! So my question is: Is it possible that I have some kind of virus or something in my body form vaccines that is causing this kind of reactions?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.